# SDR 2005UALA01256

- Difficulty date: November 9, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 60,067 hours, 6,877 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 900, Rbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 900, RBL 40 AREA HAS 6 INCH VERTICAL CRACK IN WEB, 10 INCHES BELOW CARGO FLOOR.  *S/D*  DAMAGE TRIMMED OUT AND REPAIRED WITH DOUBLER, PER OSV ENGRG, AS PERMANENT REPAIR.
